# SDR DALA2017052404158

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 43,032 hours, 27,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CANTED FRAME, BS 1520 DOUBLER AT FASTENER HOLE.  REMOVED AND REPLACED THE DOUBLER IAW DWG 9953015, AND SRM 51-3.0-02, AND 51-30-05.
